MAUDE Adverse Event Report: SMITH & NEPHEW, INC. MICRORAPTOR RGNSB SA UB II #1 STR BL CB; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. MICRORAPTOR RGNSB SA UB II #1 STR BL CB; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Catalog Number 72204984
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/31/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery while inserting the anchor, it broke off.The anchor was held in the bone but they had to retrieve a piece of material.The procedure was completed with a backup device with no delay or patient injury reported.
 
Additional Manufacturer Narrative
Due to product unavailability, the allegation could not be fully confirmed.Definitive conclusions, investigation and evaluation were not possible without physical evaluation.Factors that may affect device performance include: device storage, device ability, surgical ability, procedure location and tissue condition.Successful implantation is contingent upon following the recommended site prep recommendations and instructions for use.Influences that could compromise product performance or integrity include: 1) use of alternate prep method or instruments.2) unanticipated bone condition resulting in torsional overload or insecurity.3) inability to maintain alignment.4) inability to maintain distal pressure on the inserter.The patient was reported to have soft bone condition.

Brand Name
MICRORAPTOR RGNSB SA UB II #1 STR BL CB
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key8344599
Report Number1219602-2019-00212
Device Sequence Number2010214
Product Code MAI
UDI-Device Identifier00885556710319
UDI-Public00885556710319
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/17/2021
Device Catalogue Number72204984
Device Lot Number50753567
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/31/2019
Supplement Date Received by Manufacturer03/04/2019
Initial Report FDA Received Date02/15/2019
Supplement Report FDA Received Date03/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR
Patient Weight64